Quantum Enhancement of Randomness Distribution

TitleQuantum Enhancement of Randomness Distribution
Publication TypeJournal Article
Year of Publication2018
AuthorsGarcia-Patron, R, Matthews, W, Winter, A
JournalIEEE Transactions on Information Theory
Volume64
Pagination4664 - 4673
Date PublishedJan-06-2018
ISSN0018-9448
URLhttps://ieeexplore.ieee.org/document/8328871/http://xplorestaging.ieee.org/ielx7/18/8361085/08328871.pdf?arnumber=8328871
DOI10.1109/TIT.2018.2821444
Short TitleIEEE Trans. Inform. Theory
Campus d'excel·lència internacional U A B